# SDR UPS01834797

- Difficulty date: January 25, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 64,392 hours, 25,744 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1&3, LEFT WING L/E UPPER RIBS ARE CRACKED AT XOLDI 6.225, XS 435.78, XS 442.185, XS 448.581, XS 466.651.  REPAIRED RIBS IAW SRM 57-2-0 FIG 2.
